Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

I have been having strange feelings in my stomach and irregular periods. Suggest me remedy

i have taken several pregnancy test and they all came up negative. July 2, 2009 is when i had sex with my ex. and from that point i have been having strange feelings in my stomach and i have been having irregualr periods. to tell you the truth i don't know the date of my next expected period. i went to the doctor and they ran test on me before but that last time they didn't test me. i am not in a rush to have a child but it's just been unnormal to feel how i'm feeling. sometimes i would puke i wouldn't say vomit. and alot of times i would feel movements in my stomach and just recently i felt something push up against my stomach while i was lying down and it stayed there then it went back down.
Asked On : Tue, 19 Jan 2010
Answers:  1 Views:  251
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response

Hi.. You may be just anxious.. Stop worrying.. Antiemetics, a nutritious diet and a course of multivitamin may make you feel better...

Answered: Tue, 19 Jan 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions